# SDR TWAA9815310

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR PANEL NR 34 WITH BROKEN SUPPORT CHANNELS.  REMOVED AND INSTALLED NEW SUPPORT CHANNELS.
